# SDR A6WA200940370

- Difficulty date: June 2, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 20,840 hours, 20,127 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR FWD AND AFT EDGE ARE GROOVED.  REO 601R-52-82-232 PERFORM FOR FWD EDGE OF RT MLG DOOR AND BLEND OUT DAMAGE (51-12-00) FOR AFT EDGE OF RT MLG DOOR, EDDY CURRENT PERFORMED ON CUTOUT AND BLENDED AREA.  (K)
